MathSciNet Relay Station
MathSciNet bibliographic data
MR2981427 60B20 (82B44)
Erdős, László; Yau, Horng-Tzer; Yin, Jun Bulk universality for generalized Wigner matrices. Probab. Theory Related Fields 154 (2012), no. 1-2, 341–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement